# SDR SWAA2021091417180

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 12,968 hours, 29,123 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FWD FA FLASHLIGHTS NOT FLASHING / REPLACED BOTH FWD F/A FLASHLIGHT BATTERIES PER S.I.P.
